# SDR REXA2021031700151

- Difficulty date: March 12, 2021
- Submitted: March 17, 2021
- Operation: Air carrier
- Aircraft: N686BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7715
- Aircraft time: 31,413 hours, 30,963 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 59257
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT OVERWING EMERGENCY EXIT SIGN NOT ILLUMINATING,  R & R NR 3 EMERGENCY LIGHT INVERTER IAW AMM 33-51-07. P/N-5925-7. ALL CHECKS GOOD.
